Alert archive / Colorado / Tornado Warnings in 2019
Tornado Warning 18, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at May 27, 2019, 6:01 PM MDT for Phillips County, Colorado. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2019, 6:01 PM MDT (00:01 UTC)
- Expired
- May 27, 2019, 6:45 PM MDT
- In force
- 44 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Phillips County, CO
The radar
The Goodland radar (KGLD), 138 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 6:10 PM MDT | HAIL 1 | 12 S Pleasant Valley, CO | |
| May 27, 6:23 PM MDT | HAIL 1.75 | 8 Ese Holyoke, CO | |
| May 27, 6:30 PM MDT | HAIL 2.5 | 12 Sse Holyoke, CO | |
| May 27, 6:32 PM MDT | TORNADO | 12 Ese Holyoke, CO | BRIEF WEAK TORNADO IN OPEN COUNTRY. NO DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 12:56 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2729 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
602
WFUS55 KBOU 280001
TORBOU
COC095-280045-
/O.NEW.KBOU.TO.W.0018.190528T0001Z-190528T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
601 PM MDT Mon May 27 2019
The National Weather Service in Denver Colorado has issued a
* Tornado Warning for...
Southeastern Phillips County in northeastern Colorado...
* Until 645 PM MDT.
* At 601 PM MDT, a severe thunderstorm capable of producing a tornado
was located 9 miles south of Holyoke, moving northeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Holyoke around 620 PM MDT.
Pleasant Valley around 635 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4044 10205 4044 10243 4057 10250 4065 10234
4070 10205
TIME...MOT...LOC 0001Z 236DEG 25KT 4046 10237
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
RJK2 follow-up statements
897
WWUS55 KBOU 280021
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
621 PM MDT Mon May 27 2019
COC095-280045-
/O.CON.KBOU.TO.W.0018.000000T0000Z-190528T0045Z/
Phillips CO-
621 PM MDT Mon May 27 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR
SOUTHEASTERN PHILLIPS COUNTY...
At 619 PM MDT, a severe thunderstorm capable of producing a tornado
was located 5 miles southeast of Holyoke, moving northeast at 30 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This storm has produced a weak tornado and 1 inch hail.
This dangerous storm will be near...
Pleasant Valley around 635 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4044 10205 4044 10243 4057 10250 4065 10234
4070 10205
TIME...MOT...LOC 0019Z 236DEG 25KT 4053 10223
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
RJK812
WWUS55 KBOU 280045
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
645 PM MDT Mon May 27 2019
COC095-280054-
/O.EXP.KBOU.TO.W.0018.000000T0000Z-190528T0045Z/
Phillips CO-
645 PM MDT Mon May 27 2019
...THE TORNADO WARNING FOR SOUTHEASTERN PHILLIPS COUNTY WILL EXPIRE
AT 645 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
The storm produced a weak tornado and 1 to 2 inch hail.
A Tornado Watch remains in effect until 900 PM MDT for northeastern
Colorado.
LAT...LON 4044 10205 4044 10243 4057 10250 4065 10234
4070 10205
TIME...MOT...LOC 0044Z 236DEG 25KT 4062 10206
$$
RJKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at May 27, 3:00 PM MDT, 3 hours 1 minute earlier.
Area forecast discussion, May 27, 3:00 PM MDT, 3 hours 1 minute before
Area Forecast Discussion National Weather Service Denver/Boulder CO 300 PM MDT Mon May 27 2019 .SHORT TERM...(This evening through Tuesday) Issued at 255 PM MDT Mon May 27 2019 An upper low over the Arizona/Utah border will slowly move northeast through Tuesday. The 120kt jet pushing northeast ahead of it spreads over eastern Colorado tonight, putting the area in the right exit region allowing for good lift. Increasing southeasterly surface flow into a low will provide good amount of shear the rest of the afternoon into the evening, allowing for a good severe storm environment capable of forming high winds, large hail and tornadoes. By late this evening, shear will be decreasing, but moisture involved in this system is still quite high, and a cold front will spread southeast across the forecast area after midnight for showers and a few thunderstorms to continue. Snow levels currently around 10000 feet will lower to around 9000 feet by midnight, further lowering to around 7500 by sunrise. Most CAMs showing an increase in shower/storm coverage after midnight and into sunrise as good lift continues as the cold front pushes into the area. Moderate to heavy snow is expected over the northern mountains, with a rain snow mix over the lower foothills and over the top of the Palmer Divide. The upper low will be right over the area Tuesday to allow for scattered to numerous showers across most of the area, with max temperatures likely only getting into the 50s over the plains, except low 60s south of the Palmer Divide. Snow will continue, heavy at times in the northern mountains, especially over the Front Range Mountains as flow becomes northeast. Hence the warning for zone 33 (Medicine Bow Mountains and RMNP) and an advisory for zone 31 (near Rabbit Ears Pass). Good lift over the north- northeastern part of the area will allow for better precipitation potential, with 24 hour amounts of 1-2 inches up near the WY/NE borders. There still will be a little instability around, but will be limited by the cooler surface temperatures. Cannot rule out a few weak thunderstorms tomorrow. .LONG TERM...(Tuesday night through Monday) Issued at 255 PM MDT Mon May 27 2019 A cut-off trough will linger over Nebraska on Wednesday with precipitation to its west. Rain showers will be likely across the northeastern plains. The northern mountains will continue to see snow as well with north slopes being favored due to the northern winds. High temperatures will likely be around 20 degrees below normal as highs in Denver will not make it out of the 60s. The aforementioned trough begins to drift slowly eastward on Thursday as upper level flow will be weak and from the west. Relatively cold air aloft will linger over the area through Friday which will allow for steep lapse rates in the afternoon due to the strong heating from the late May sun. Each afternoon, showers and thunderstorms will form favoring the mountains but they may drift onto the adjacent plains. Ridging aloft will move over Colorado on Saturday which will limit the shower and storm activity. On Sunday, a weak shortwave trough will move over northern Colorado which will allow for more widespread showers and storms. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 255 PM MDT Mon May 27 2019 Weak northeasterly winds continue across the terminals with scattered to broken ceiling of around 020. Winds will eventually come out of the northwest later this afternoon into the evening. Still a chance of more storms around the terminals over the next 3 hours. West/northwest winds expected to develop this evening with scattered rain showers developing late this evening. VFR conditions with tempo ILS restrictions this afternoon/evening with a passing shower or thunderstorm. Cold front to push in around or after midnight for lowering ceilings to IFR with showers lasting through much of Tuesday, with a slight chance of thunder as well Tuesday afternoon. && .BOU WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from midnight tonight to midnight MDT Tuesday night for COZ031. Winter Storm Warning from midnight tonight to midnight MDT Tuesday night for COZ033. && SHORT TERM...Kriederman LONG TERM...Danielson AVIATION...Kriederman
Hazardous weather outlook, May 27, 10:35 AM MDT, 7 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1035 AM MDT Mon May 27 2019 COZ030>051-281645- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1035 AM MDT Mon May 27 2019 ...SEVERE STORMS POSSIBLE OVER THE PLAINS THIS AFTERNOON AND EVENING... ...MODERATE TO HEAVY SNOW POSSIBLE OVER THE NORTHERN MOUNTAINS LATE TONIGHT THROUGH TUESDAY EVENING... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight The potential exists for another round of severe thunderstorms this afternoon and evening, from areas around Denver north to the Wyoming border and then east across the northern Colorado plains. Hail of up to 3 inches in diameter and wind gusts to 60 mph will be the main threats. Brief but isolated tornadoes are also possible. Moderate to heavy snow will begin late tonight and continuing through Tuesday evening over portions of the northern mountains. Colder temperatures and numerous showers will spread across the plains overnight, with a possibility of snow mixing in with rain over the top of the Palmer Divide. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Rain showers are expected to spread across northeast Colorado Tuesday and Tuesday night with the heaviest rain over far northern Colorado. Snow is expected over the mountains with the snow level falling to 8,000 feet MSL. Snowfall amounts of 6 to 12 inches will be possible in the northern mountains by Wednesday morning, mainly above 10,000 feet. Up to 16 inches of snow will be possible over the mountains of Rocky Mountain National Park. For Wednesday through Sunday, there will be a slight chance for thunderstorms each day with the best chance being over the mountains and foothills. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed after 1 pm this afternoon.
In the hours before
Local storm report, May 27, 4:59 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
459 PM MDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 4 N LOCHBUIE 40.06N 104.72W
05/27/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0442 PM HAIL CROOK 40.86N 102.81W
05/27/2019 M1.00 INCH LOGAN CO TRAINED SPOTTER
0436 PM TORNADO 5 S CROOK 40.79N 102.80W
05/27/2019 LOGAN CO STORM CHASER
BRIEF WEAK TORNADO. NO DAMAGE REPORTED.
0413 PM HAIL ILIFF 40.76N 103.07W
05/27/2019 M1.75 INCH LOGAN CO TRAINED SPOTTER
HAIL ACCUMULATING TO 3 INCHED DEEP IN TOWN.
MINOR LOCALIZED FLOODING OF STREETS AND
FIELDS. SIGNIFICANT DAMAGE TO VEGETATION IN
AND AROUND ILIFF.
0334 PM HAIL 4 N LOGAN CORNERS 40.68N 103.34W
05/27/2019 M1.00 INCH LOGAN CO TRAINED SPOTTER
0323 PM TORNADO 2 ESE WILLARD 40.54N 103.44W
05/27/2019 LOGAN CO STORM CHASER
BRIEF NEEDLE TORNADO IN OPEN SPACE. NO
DAMAGE REPORTED.
0303 PM TORNADO 4 NNE FORT MORGAN 40.32N 103.77W
05/27/2019 MORGAN CO STORM CHASER
BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
AN OPEN FIELD. NO DAMAGE REPORTED.
0242 PM HAIL WIGGINS 40.23N 104.07W
05/27/2019 M1.25 INCH MORGAN CO PUBLIC
0235 PM HAIL WIGGINS 40.23N 104.07W
05/27/2019 M1.00 INCH MORGAN CO TRAINED SPOTTER
HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
MEASURED 3 INCHES DEEP IN THE TOWN OF
WIGGINS.
0224 PM HAIL 4 NE WIGGINS 40.28N 104.02W
05/27/2019 M1.00 INCH MORGAN CO TRAINED SPOTTER
0152 PM HAIL 11 N STRASBURG 39.89N 104.30W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
0143 PM TORNADO 8 N STRASBURG 39.85N 104.30W
05/27/2019 ADAMS CO STORM CHASER
WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
OPEN FIELD. NO DAMAGE REPORTED.
0113 PM HAIL 2 WSW MANILA VILLAGE 39.74N 104.55W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
REPORT VIA TWITTER.
0100 PM HAIL 4 E WATKINS 39.75N 104.52W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
&&Local storm report, May 27, 5:05 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
505 PM MDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM TORNADO 1 S LOCHBUIE 39.99N 104.72W
05/27/2019 ADAMS CO TRAINED SPOTTER
WEAK TORNADO LASTED APPROXIMATELY 5 MINUTES
IN OPEN SPACE SOUTH AND SOUTHWEST OF
LOCHBUIE. NO DAMAGE.
0457 PM HAIL 4 N LOCHBUIE 40.06N 104.72W
05/27/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0442 PM HAIL CROOK 40.86N 102.81W
05/27/2019 M1.00 INCH LOGAN CO TRAINED SPOTTER
0436 PM TORNADO 5 S CROOK 40.79N 102.80W
05/27/2019 LOGAN CO STORM CHASER
BRIEF WEAK TORNADO. NO DAMAGE REPORTED.
0413 PM HAIL ILIFF 40.76N 103.07W
05/27/2019 M1.75 INCH LOGAN CO TRAINED SPOTTER
HAIL ACCUMULATING TO 3 INCHED DEEP IN TOWN.
MINOR LOCALIZED FLOODING OF STREETS AND
FIELDS. SIGNIFICANT DAMAGE TO VEGETATION IN
AND AROUND ILIFF.
0334 PM HAIL 4 N LOGAN CORNERS 40.68N 103.34W
05/27/2019 M1.00 INCH LOGAN CO TRAINED SPOTTER
0323 PM TORNADO 2 ESE WILLARD 40.54N 103.44W
05/27/2019 LOGAN CO STORM CHASER
BRIEF NEEDLE TORNADO IN OPEN SPACE. NO
DAMAGE REPORTED.
0303 PM TORNADO 4 NNE FORT MORGAN 40.32N 103.77W
05/27/2019 MORGAN CO STORM CHASER
BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
AN OPEN FIELD. NO DAMAGE REPORTED.
0242 PM HAIL WIGGINS 40.23N 104.07W
05/27/2019 M1.25 INCH MORGAN CO PUBLIC
0235 PM HAIL WIGGINS 40.23N 104.07W
05/27/2019 M1.00 INCH MORGAN CO TRAINED SPOTTER
HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
MEASURED 3 INCHES DEEP IN THE TOWN OF
WIGGINS.
0224 PM HAIL 4 NE WIGGINS 40.28N 104.02W
05/27/2019 M1.00 INCH MORGAN CO TRAINED SPOTTER
0152 PM HAIL 11 N STRASBURG 39.89N 104.30W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
0143 PM TORNADO 8 N STRASBURG 39.85N 104.30W
05/27/2019 ADAMS CO STORM CHASER
WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
OPEN FIELD. NO DAMAGE REPORTED.
0113 PM HAIL 2 WSW MANILA VILLAGE 39.74N 104.55W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
REPORT VIA TWITTER.
0100 PM HAIL 4 E WATKINS 39.75N 104.52W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
&&Local storm report, May 27, 5:15 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
515 PM MDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 1 SW OVID 40.95N 102.40W
05/27/2019 M1.75 INCH SEDGWICK CO TRAINED SPOTTER
TORRENTIAL RAIN.
0457 PM HAIL 4 N LOCHBUIE 40.06N 104.72W
05/27/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0442 PM HAIL CROOK 40.86N 102.81W
05/27/2019 M1.00 INCH LOGAN CO TRAINED SPOTTER
0436 PM TORNADO 5 S CROOK 40.79N 102.80W
05/27/2019 LOGAN CO STORM CHASER
BRIEF WEAK TORNADO. NO DAMAGE REPORTED.
0413 PM HAIL ILIFF 40.76N 103.07W
05/27/2019 M1.75 INCH LOGAN CO TRAINED SPOTTER
HAIL ACCUMULATING TO 3 INCHED DEEP IN TOWN.
MINOR LOCALIZED FLOODING OF STREETS AND
FIELDS. SIGNIFICANT DAMAGE TO VEGETATION IN
AND AROUND ILIFF.
0334 PM HAIL 4 N LOGAN CORNERS 40.68N 103.34W
05/27/2019 M1.00 INCH LOGAN CO TRAINED SPOTTER
0323 PM TORNADO 2 ESE WILLARD 40.54N 103.44W
05/27/2019 LOGAN CO STORM CHASER
BRIEF NEEDLE TORNADO IN OPEN SPACE. NO
DAMAGE REPORTED.
0303 PM TORNADO 4 NNE FORT MORGAN 40.32N 103.77W
05/27/2019 MORGAN CO STORM CHASER
BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
AN OPEN FIELD. NO DAMAGE REPORTED.
0242 PM HAIL WIGGINS 40.23N 104.07W
05/27/2019 M1.25 INCH MORGAN CO PUBLIC
0235 PM HAIL WIGGINS 40.23N 104.07W
05/27/2019 M1.00 INCH MORGAN CO TRAINED SPOTTER
HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
MEASURED 3 INCHES DEEP IN THE TOWN OF
WIGGINS.
0224 PM HAIL 4 NE WIGGINS 40.28N 104.02W
05/27/2019 M1.00 INCH MORGAN CO TRAINED SPOTTER
0152 PM HAIL 11 N STRASBURG 39.89N 104.30W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
0143 PM TORNADO 8 N STRASBURG 39.85N 104.30W
05/27/2019 ADAMS CO STORM CHASER
WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
OPEN FIELD. NO DAMAGE REPORTED.
0113 PM HAIL 2 WSW MANILA VILLAGE 39.74N 104.55W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
REPORT VIA TWITTER.
0100 PM HAIL 4 E WATKINS 39.75N 104.52W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
&&Local storm report, May 27, 5:28 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
528 PM MDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL JULESBURG 40.99N 102.27W
05/27/2019 M1.00 INCH SEDGWICK CO EMERGENCY MNGR
0511 PM HAIL 1 SW OVID 40.95N 102.40W
05/27/2019 M1.75 INCH SEDGWICK CO TRAINED SPOTTER
TORRENTIAL RAIN.
0458 PM TORNADO 1 S LOCHBUIE 39.99N 104.72W
05/27/2019 ADAMS CO TRAINED SPOTTER
WEAK TORNADO LASTED APPROXIMATELY 5 MINUTES
IN OPEN SPACE SOUTH AND SOUTHWEST OF
LOCHBUIE. NO DAMAGE.
0457 PM HAIL 4 N LOCHBUIE 40.06N 104.72W
05/27/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0442 PM HAIL CROOK 40.86N 102.81W
05/27/2019 M1.00 INCH LOGAN CO TRAINED SPOTTER
0436 PM TORNADO 5 S CROOK 40.79N 102.80W
05/27/2019 LOGAN CO STORM CHASER
BRIEF WEAK TORNADO. NO DAMAGE REPORTED.
0413 PM HAIL ILIFF 40.76N 103.07W
05/27/2019 M1.75 INCH LOGAN CO TRAINED SPOTTER
HAIL ACCUMULATING TO 3 INCHED DEEP IN TOWN.
MINOR LOCALIZED FLOODING OF STREETS AND
FIELDS. SIGNIFICANT DAMAGE TO VEGETATION IN
AND AROUND ILIFF.
0334 PM HAIL 4 N LOGAN CORNERS 40.68N 103.34W
05/27/2019 M1.00 INCH LOGAN CO TRAINED SPOTTER
0323 PM TORNADO 2 ESE WILLARD 40.54N 103.44W
05/27/2019 LOGAN CO STORM CHASER
BRIEF NEEDLE TORNADO IN OPEN SPACE. NO
DAMAGE REPORTED.
0303 PM TORNADO 4 NNE FORT MORGAN 40.32N 103.77W
05/27/2019 MORGAN CO STORM CHASER
BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
AN OPEN FIELD. NO DAMAGE REPORTED.
0242 PM HAIL WIGGINS 40.23N 104.07W
05/27/2019 M1.25 INCH MORGAN CO PUBLIC
0235 PM HAIL WIGGINS 40.23N 104.07W
05/27/2019 M1.00 INCH MORGAN CO TRAINED SPOTTER
HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
MEASURED 3 INCHES DEEP IN THE TOWN OF
WIGGINS.
0224 PM HAIL 4 NE WIGGINS 40.28N 104.02W
05/27/2019 M1.00 INCH MORGAN CO TRAINED SPOTTER
0152 PM HAIL 11 N STRASBURG 39.89N 104.30W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
0143 PM TORNADO 8 N STRASBURG 39.85N 104.30W
05/27/2019 ADAMS CO STORM CHASER
WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
OPEN FIELD. NO DAMAGE REPORTED.
0113 PM HAIL 2 WSW MANILA VILLAGE 39.74N 104.55W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
REPORT VIA TWITTER.
0100 PM HAIL 4 E WATKINS 39.75N 104.52W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
&&Local storm report, May 27, 5:29 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
529 PM MDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 2 NE GARDEN CITY 40.41N 104.66W
05/27/2019 M1.00 INCH WELD CO PUBLIC
0525 PM HAIL JULESBURG 40.99N 102.27W
05/27/2019 M1.00 INCH SEDGWICK CO EMERGENCY MNGR
0511 PM HAIL 1 SW OVID 40.95N 102.40W
05/27/2019 M1.75 INCH SEDGWICK CO TRAINED SPOTTER
TORRENTIAL RAIN.
0458 PM TORNADO 1 S LOCHBUIE 39.99N 104.72W
05/27/2019 ADAMS CO TRAINED SPOTTER
WEAK TORNADO LASTED APPROXIMATELY 5 MINUTES
IN OPEN SPACE SOUTH AND SOUTHWEST OF
LOCHBUIE. NO DAMAGE.
0457 PM HAIL 4 N LOCHBUIE 40.06N 104.72W
05/27/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0442 PM HAIL CROOK 40.86N 102.81W
05/27/2019 M1.00 INCH LOGAN CO TRAINED SPOTTER
0436 PM TORNADO 5 S CROOK 40.79N 102.80W
05/27/2019 LOGAN CO STORM CHASER
BRIEF WEAK TORNADO. NO DAMAGE REPORTED.
0413 PM HAIL ILIFF 40.76N 103.07W
05/27/2019 M1.75 INCH LOGAN CO TRAINED SPOTTER
HAIL ACCUMULATING TO 3 INCHED DEEP IN TOWN.
MINOR LOCALIZED FLOODING OF STREETS AND
FIELDS. SIGNIFICANT DAMAGE TO VEGETATION IN
AND AROUND ILIFF.
0334 PM HAIL 4 N LOGAN CORNERS 40.68N 103.34W
05/27/2019 M1.00 INCH LOGAN CO TRAINED SPOTTER
0323 PM TORNADO 2 ESE WILLARD 40.54N 103.44W
05/27/2019 LOGAN CO STORM CHASER
BRIEF NEEDLE TORNADO IN OPEN SPACE. NO
DAMAGE REPORTED.
0303 PM TORNADO 4 NNE FORT MORGAN 40.32N 103.77W
05/27/2019 MORGAN CO STORM CHASER
BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
AN OPEN FIELD. NO DAMAGE REPORTED.
0242 PM HAIL WIGGINS 40.23N 104.07W
05/27/2019 M1.25 INCH MORGAN CO PUBLIC
0235 PM HAIL WIGGINS 40.23N 104.07W
05/27/2019 M1.00 INCH MORGAN CO TRAINED SPOTTER
HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
MEASURED 3 INCHES DEEP IN THE TOWN OF
WIGGINS.
0224 PM HAIL 4 NE WIGGINS 40.28N 104.02W
05/27/2019 M1.00 INCH MORGAN CO TRAINED SPOTTER
0152 PM HAIL 11 N STRASBURG 39.89N 104.30W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
0143 PM TORNADO 8 N STRASBURG 39.85N 104.30W
05/27/2019 ADAMS CO STORM CHASER
WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
OPEN FIELD. NO DAMAGE REPORTED.
0113 PM HAIL 2 WSW MANILA VILLAGE 39.74N 104.55W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
REPORT VIA TWITTER.
0100 PM HAIL 4 E WATKINS 39.75N 104.52W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
&&Local storm report, May 27, 5:32 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
532 PM MDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM HAIL 2 NE GARDEN CITY 40.41N 104.66W
05/27/2019 M1.00 INCH WELD CO PUBLIC
0525 PM HAIL JULESBURG 40.99N 102.27W
05/27/2019 M1.00 INCH SEDGWICK CO EMERGENCY MNGR
0511 PM HAIL 1 SW OVID 40.95N 102.40W
05/27/2019 M1.75 INCH SEDGWICK CO TRAINED SPOTTER
TORRENTIAL RAIN.
0505 PM TORNADO 1 N HUDSON 40.09N 104.64W
05/27/2019 WELD CO STORM CHASER
BRIEF WEAK TORNADO.
0458 PM TORNADO 1 S LOCHBUIE 39.99N 104.72W
05/27/2019 ADAMS CO TRAINED SPOTTER
WEAK TORNADO LASTED APPROXIMATELY 5 MINUTES
IN OPEN SPACE SOUTH AND SOUTHWEST OF
LOCHBUIE. NO DAMAGE.
0457 PM HAIL 4 N LOCHBUIE 40.06N 104.72W
05/27/2019 M1.00 INCH WELD CO TRAINED SPOTTER
0442 PM HAIL CROOK 40.86N 102.81W
05/27/2019 M1.00 INCH LOGAN CO TRAINED SPOTTER
0436 PM TORNADO 5 S CROOK 40.79N 102.80W
05/27/2019 LOGAN CO STORM CHASER
BRIEF WEAK TORNADO. NO DAMAGE REPORTED.
0413 PM HAIL ILIFF 40.76N 103.07W
05/27/2019 M1.75 INCH LOGAN CO TRAINED SPOTTER
HAIL ACCUMULATING TO 3 INCHED DEEP IN TOWN.
MINOR LOCALIZED FLOODING OF STREETS AND
FIELDS. SIGNIFICANT DAMAGE TO VEGETATION IN
AND AROUND ILIFF.
0334 PM HAIL 4 N LOGAN CORNERS 40.68N 103.34W
05/27/2019 M1.00 INCH LOGAN CO TRAINED SPOTTER
0323 PM TORNADO 2 ESE WILLARD 40.54N 103.44W
05/27/2019 LOGAN CO STORM CHASER
BRIEF NEEDLE TORNADO IN OPEN SPACE. NO
DAMAGE REPORTED.
0303 PM TORNADO 4 NNE FORT MORGAN 40.32N 103.77W
05/27/2019 MORGAN CO STORM CHASER
BRIEF TOUCHDOWN FOR LESS THAN ONE MINUTE IN
AN OPEN FIELD. NO DAMAGE REPORTED.
0242 PM HAIL WIGGINS 40.23N 104.07W
05/27/2019 M1.25 INCH MORGAN CO PUBLIC
0235 PM HAIL WIGGINS 40.23N 104.07W
05/27/2019 M1.00 INCH MORGAN CO TRAINED SPOTTER
HAIL RANGING IN SIZE FROM PEAS TO QUARTERS
MEASURED 3 INCHES DEEP IN THE TOWN OF
WIGGINS.
0224 PM HAIL 4 NE WIGGINS 40.28N 104.02W
05/27/2019 M1.00 INCH MORGAN CO TRAINED SPOTTER
0152 PM HAIL 11 N STRASBURG 39.89N 104.30W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
0143 PM TORNADO 8 N STRASBURG 39.85N 104.30W
05/27/2019 ADAMS CO STORM CHASER
WEAK TORNADO WITH A BRIEF TOUCHDOWN IN AN
OPEN FIELD. NO DAMAGE REPORTED.
0113 PM HAIL 2 WSW MANILA VILLAGE 39.74N 104.55W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
REPORT VIA TWITTER.
0100 PM HAIL 4 E WATKINS 39.75N 104.52W
05/27/2019 M1.00 INCH ADAMS CO TRAINED SPOTTER
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 1:21 AM MDT | Special Weather Statement | BOU | Denver | 39 min |
| May 28, 1:44 AM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver | 31 min |
| May 28, 3:44 AM MDT | Special Weather Statement | BOU | Broomfield | 46 min |
| May 28, 3:53 AM MDT | Special Weather Statement | BOU | Denver | 52 min |
| May 28, 10:48 AM MDT | Special Weather Statement | BOU | Logan | 42 min |
| May 28, 1:25 PM MDT | Special Weather Statement | BOU | Douglas | 50 min |
| May 28, 2:27 PM MDT | Special Weather Statement | BOU | Broomfield | 33 min |
Nearby
Tornado Warnings in Colorado, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.